Aug 14, 2013
Good morning my name is Ruby from South Africa, Johannesburg. I was diagnosed with HIV on the 3 March 2013 and my CD4 count is 649 there I requested the Doctor to put me on ARV coz I belief I should take medication related to the desease I have. I don't want to wait untill I'm too sick before starting. I'm on tribuss but the side effects are not nice I cannt sleep properly I wake up too early and very tied. I eat before I take medication but 10min after I'm very hungry again, what worries me the most is that I don't seem to pick up weight. Pls advice me
| Response from Dr. Henry
If you have been on the Tribuss (Atripla in US) for more than 2-3 months then you may be one of the 5-10% of patients who has persistent central nervous system side effects from the efavirenz. If you have only been on Tribuss for several weeks then the side effects may yet still diminish to more acceptably levels. If you are experiencing peristent annoying side effects than there are several options to consider: 1) see if the componets of Tribuss can be prescribed/obtained separately and the dose of efavirenz decreased, 2) switch to an alternative regimen such as nevirapine or boosted protease inhibitor based regimen. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Effect Does Atripla Tablet Have On Someone Without Hiv?
- HIV Test After Blowjob From A Prostitute
- Bronchitis After Sex With Stripper Condom Broke Worried I Have HIV
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Fever After Anal Sex Bottom Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.